# SDR 05FDEA02572

- Difficulty date: August 19, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bulkhead
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: HORIZONTAL STABILIZER CONSTANT SECTION FOUND 1EA DOUBLER REPAIR ON AFT BLKHD AT STA 2123   X=40 LH SIDE.    CORRECTIVE ACTION: REPAIRED IAW SB 55A028 AND DWG SR10550007.
